Page 1 of 1

Re: Primary Lymphedema, seeking insights/help

PostPosted: Fri Mar 01, 2013 10:05 am
by patoco
Super welcome to the family here :!:

Have to admit, this is a really tough one. After reading about the drug, I am wondering if it all might be from that. It has a huge list of risk and possible complications, including lots and lots of swelling - hands, feet, legs face etc.

If you have never had these things happen before, then the finger points even more to the drug.

What you might do too though is to get a referral to a certified lymphedema therapist and go for an examination to see what they think.

I can't think of any lymphatic malformations that would manifest as you were describing and lymphedema should express itself in the swelling of an entire part of a limb,hand, foot etc. not in "swollen spots" such a lumps.

I also don't think it is dangerous to the lymphatic system, or rather I haven't found anything in the medical literature to indicate that it might be.

Keep us up on what's going on - and we will see what we can do.

Pat

Re: Primary Lymphedema, seeking insights/help

PostPosted: Tue Mar 05, 2013 9:37 am
by patoco
Hi Ann

Let's go back and start at the beginning.I wasn't sure I was being explanative enough.

There are examples in the medical literature regarding minoxidil causing edema. In my line If you have never had these things happen before, then the finger points even more to the drug., I do indicate the possibilities.

I have a question too - are you for sure the spelling is monoxidil or could it be minoxidil? They keep coming up together in my searches.

I still am having problems linking either drug though to lymphatic malformations, but I am continuing to look.

Pat